# SDR IXXA2022030302

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24985
- Aircraft time: 114,422 hours, 22,761 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 453T152136
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SUPPORT BRACKET CRACKED
